# SDR HEEA0013760

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5029H
- Make and model: Bolkms BO105S
- Aircraft serial: S670
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Lower Housing
- Part number: 4638201004
- Condition: Worn
- Location: M/R Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R GR BOX LOWER HOUSING SEAT WORN, LOOSE INSIDE LINERS.
